# SDR LR7A2015121200675

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3530594L
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND LT AFT FUSELAGE INTERIOR FS 990 BULKHEAD FITTING CRACKED, LBL 63, WL 250.  REPAIRED IAW SMP 583 SRM 51-60 AND 51-70.
